# SDR REXA2019082861251

- Difficulty date: August 6, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 27,482 hours, 18,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC S/N 144 ]: INITIAL INSPECTION: CORROSION ON STRINGER 25RH IN STA. FS280 TO FS295 AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5
LEVEL CORROSION 2. STRINGER 25RH IN STA. FS280 TO FS295 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900/SRM 51-42-06-001-001-A01 PAR. 6 AND CRJ-900/SRM 51-42-20-001-001-A01 PAR. 6
